Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have nausea, dizziness, shaking, constipation. Took suboxone. What could be the problem?

Since Saturday I have been in bed. I ll feel fine then I ll sit up and try to get out of bed then I start feeling bad again and I have to lie down. My symptoms are: nausea,dizziness,shaking/trembling,and I ll get extremely hot pretty much in that order no diarrhea but I wish I am constipated a lot because of the medicine I m on which is Suboxone..any ideas on what might be wrong with me. Thank you
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Pathologist and Microbiologist 's  Response
Your symptoms may be related to vertigo ..Get your blood pressure , blood sugar and hemoglobin checked . You should consult ENT specialist .There may be some infection in your middle ear which is causing imbalance and these symptoms.
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor